Volume 7, Issue 4
Stefan Problem with Change Density Upon Change of Phase (I)

Xu Yuan

J. Part. Diff. Eq.,7(1994),pp.330-338

Published online: 1994-07

Preview Purchase PDF 50 2346
Export citation
  • Abstract
In this paper, we establish the existence of one-dimensional classical solution of one-phase problem and its continuous dependence. In addition, we prove that if ε → 0, the free boundary X(t) withdraws and solution converges to the solution of classical Stefan problem. The two-phase problem wiU be discussed in the coming paper.
  • Keywords

asymptotic behavior existence phase transition problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-330, author = {Xu Yuan}, title = {Stefan Problem with Change Density Upon Change of Phase (I)}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {4}, pages = {330--338}, abstract = { In this paper, we establish the existence of one-dimensional classical solution of one-phase problem and its continuous dependence. In addition, we prove that if ε → 0, the free boundary X(t) withdraws and solution converges to the solution of classical Stefan problem. The two-phase problem wiU be discussed in the coming paper.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5691.html} }
TY - JOUR T1 - Stefan Problem with Change Density Upon Change of Phase (I) AU - Xu Yuan JO - Journal of Partial Differential Equations VL - 4 SP - 330 EP - 338 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5691.html KW - asymptotic behavior KW - existence KW - phase transition problem AB - In this paper, we establish the existence of one-dimensional classical solution of one-phase problem and its continuous dependence. In addition, we prove that if ε → 0, the free boundary X(t) withdraws and solution converges to the solution of classical Stefan problem. The two-phase problem wiU be discussed in the coming paper.
Xu Yuan. (1970). Stefan Problem with Change Density Upon Change of Phase (I). Journal of Partial Differential Equations. 7 (4). 330-338. doi:
Copy to clipboard
The citation has been copied to your clipboard